# SDR JIKA20200317301

- Difficulty date: March 13, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N225BH
- Make and model: Beech C-99
- Aircraft serial: U181
- Aircraft time: 29,852 hours, 41,582 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Out Of Adjust
- Location: Generator Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ENROUTE TO PHX FROM OLS WHEN CREW WAS ADVISED TO HOLD FOR WEATHER AROUND THE SAMETIME THE AIRCRAFT LOST SEVERAL INSTRUMENTS AND LIGHTING, AND RECEIVED INSTRUMENT INOP FLAGS ON CAPTAIN SIDE INCLUDING BUT NOT LIMITED TO, THE ALTIMETER INOP FLAG, TURN COORDINATOR INOP FLAG, INTERMITTENT HSI INOP FLAG, PANEL LIGHTING, AND TORQUE INDICATIONS.  PILOT SWITCHED TO DIFFERENT INVERTER WITH NO RESULT AND FOUND L/H ELECTRICAL NO. 1 CIRCUIT BREAKER WAS POPPED AND RESET CIRCUIT BREAKER, BUT IT POPPED AGAIN WITHIN 1 TO 2 MINUTES.  PILOT REQUESTED AN ALTERNATE AIRPORT AS IWA AND RECEIVED A VECTOR AND VISUAL APPROACH.  AFTER PILOT PERFORMED APPROACH CHECKLIST AND LOWER GEAR, PILOT OBSERVED THREE GREEN DOWN AND LOCKED LIGHTS; HOWEVER, IN-TRANSIT HANDLE LIGHT ALSO REMAINED ILLUMINATED.  PILOT DECIDED FOLLOWING AN ABNORMAL PROCEDURES CHECKLIST AND PUMPED THE GEAR TO ENSURE IT WAS LOCKED.  AIRCRAFT LANDED SAFELY INTO IWA.
AIRCRAFT WAS REPOSITIONED TO PHX VIA SPF DATED 03/13/2020.   PHX MAINTENANCE RESET LH NO 1 ELECTRICAL CB AND CHECKED GENERATOR OUTPUT VOLTAGE AND FOUND LOW ON BOTH GENERATORS.  ADJUSTED BOTH GCU VOLTAGE.  LH NO 1 ELECTRICAL CB DID NOT OPEN THROUGHOUT DURATION OF CHECK.  PERFORMED OPERATIONAL TEST OF LANDING GEAR SYSTEM AND NO DEFECTS NOTED, OPS CHECK GOOD.
